MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM WITHOUT CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM WITHOUT CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 190858
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A biomedical technician (bmt) reported to technical support that a 2008t machine was experiencing a low flow error upon going into dialysis mode.The bmt stated when he tried to calibrate the balancing chamber no flow to drain was occurring.There was no patient involvement.Technical support advised the bmt to replace the diaphragm in the balancing chamber.Upon follow up, the bmt replaced valve 34 because it had shorted out and burst.The replacement resolved the reported issue.The machine is back in service.There was no patient involved, no harm or adverse events reported with this incident.The bmt clarified that the valve 34 was charred and cracked but there was no smoke, burning smell, spark, flame or arcing noticed.The machine has not had any past problems with failing the electrical leakage test and no other components were damaged.Additional information was requested, however to date has not been provided.

Brand Name
2008T HEMODIALYSIS SYSTEM WITHOUT CDX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key25448849
Report Number0008030665-2026-01147
Device Sequence Number18519228
Product Code KDI
UDI-Device Identifier00840861100903
UDI-Public00840861100903
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K231125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number190858
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown